# SDR UHLA2013021500100

- Difficulty date: February 15, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,261 hours, 14,343 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT HORIZONTAL STAB LEADING EDGE RIB 5 HAS 0.75" CRACK IN TOP FLANGE.  STOP DRILLED CRACK, FABRICATED DOUBLER, AND INSTALLED DOUBLER IAW ETD 2013-170-002839.
